Withdrawal in pathological gamblers: a small qualitative study

GRIFFITHS, M.D. and SMEATON, M., 2002. Withdrawal in pathological gamblers: a small qualitative study. Social Psychology Review, 4, pp. 4-13.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Social Psychology Review
Creators: Griffiths, M.D. and Smeaton, M.
Date: 2002
Volume: 4
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:01
Last Modified: 12 Oct 2015 12:36
URI: http://irep.ntu.ac.uk/id/eprint/6417

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year